The dynamical zeta function for commuting automorphisms of zero-dimensional groups

Miles, R and Ward, T orcid.org/0000-0002-8253-5767 (2018) The dynamical zeta function for commuting automorphisms of zero-dimensional groups. Ergodic Theory and Dynamical Systems, 38 (4). pp. 1564-1587. ISSN 0143-3857

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016, Cambridge University Press. This article has been published in a revised form in Ergodic Theory and Dynamical Systems https://doi.org/10.1017/etds.2016.77. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: June 2018
  • Accepted: 20 July 2016
  • Published (online): 8 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Chemistry (Leeds) > Physical Chemistry (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Sep 2016 11:45
Last Modified: 10 May 2018 15:13
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/etds.2016.77

Share / Export

Statistics